Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 17, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Mar 15, 2008, 4:11 AM CDT for DeSoto County, Tunica County, Mississippi; Crittenden County, Lee County, St. Francis County, Arkansas; Shelby County, Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2008, 4:11 AM CDT (09:11 UTC)
- Expired
- Mar 15, 2008, 7:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crittenden County, AR, Lee County, AR, St. Francis County, AR, DeSoto County, MS, Tunica County, MS, Shelby County, TN
The radar
The Memphis radar (KNQA), 63 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 6:30 AM CDT | FLASH FLOOD | 1 S Bartlett, TN | AT LEAST 2 TO 3 INCHES OF WATER OVER ROADWAYS AT INTERSECTION OF RALEIGH-LAGRANGE AND SYCAMORE VIEW...AND OVER ROADWAYS IN SYCAMORE VIEW APARTMENT COMPLEX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 139 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1631 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 150911
FFWMEG
ARC035-077-123-MSC033-143-TNC157-151215-
/O.NEW.KMEG.FF.W.0017.080315T0911Z-080315T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
411 AM CDT SAT MAR 15 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRITTENDEN COUNTY IN EASTERN ARKANSAS...
LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 715 AM CDT
* AT 411 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. 2 TO 4 INCHES OF RAINFALL IS
EXPECTED TO FALL ACROSS THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITEHAVEN...SOUTHWEST MEMPHIS...SOUTHEAST MEMPHIS...MILLINGTON...
MIDTOWN MEMPHIS...LAKELAND...GERMANTOWN...FRAYSER...ELLENDALE...
EADS...DOWNTOWN MEMPHIS...COLLIERVILLE...BARTLETT...ARLINGTON...
WALLS...SOUTHAVEN...OLIVE BRANCH...LYNCHBURG...HORN LAKE...
WIDENER...WEST MEMPHIS...TURRELL...SUNSET...SIMSBORO...PINCKNEY...
PALESTINE...NEW HOME...MARION...MADISON...JERICHO...JENNETTE...
HUGHES...HORSESHOE LAKE...GILMORE...FORREST CITY...EDMONDSON...
EARLE...CRAWFORDSVILLE...COLT AND CALDWELL.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3451 9053 3464 9060 3466 9105 3474 9110
3512 9103 3515 9050 3545 9049 3544 9017
3538 9017 3542 9012 3539 8964 3501 8964
3499 8973 3479 8972 3471 9000 3477 9017
3470 9024 3453 9021 3451 9030 3442 9031
TIME...MOT...LOC 0911Z 180DEG 0KT 3490 9099
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 15, 3:16 AM CDT, 55 minutes earlier.
Area forecast discussion, Mar 15, 3:16 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 316 AM CDT SAT MAR 15 2008 .DISCUSSION... A VERY ACTIVE SEVERE WEATHER SITUATION CONTINUES DURING THE EARLY MORNING HOURS ACROSS THE MID SOUTH. A WARM FRONT WAS DRAPED FROM SOUTHEAST AR TO NORTHEAST MS AS OF 3 AM CDT. AREAS ALONG AND NORTH OF THIS FRONT WERE UNDER THREAT OF LARGE HAIL...DAMAGING WINDS AND LOCALIZED HEAVY RAIN. A SURFACE LOW WILL MOVE NORTHEASTWARD ALONG THIS BOUNDARY THROUGH MID MORNING AND THE LEFT ENTRANCE REGION OF AN H3 130 KNOT JET STREAK WILL PROVIDE THE DYNAMICS FOR ANOTHER ROUND OF SEVERE WEATHER THROUGH SUNRISE. SATELLITE AND WSR-88D DATA SHOWS AN INBOUND LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS NORTHERN AR AT THIS TIME IN ADVANCE OF AN H5 SHORTWAVE TROUGH. CURRENT SEVERE THUNDERSTORM WATCHES IN EFFECT LOOK GOOD. WILL SEE RESIDUAL SHOWERS AND THUNDERSTORMS LATER TODAY BEHIND THE SHORTWAVE. HIGH PRESSURE ALOFT BUILDS INTO THE REGION SUNDAY AND PERSISTS INTO MONDAY FOR MOSTLY CLEAR SKIES. BY MONDAY NIGHT...GULF MOISTURE WILL BEGIN STREAMING NORTHWARD AS AN H5 UPPER LEVEL LOW PRESSURE SYSTEM SLOWLY PULLS OUT OF THE DESERT SOUTHWEST. THE 00 UTC GFS IS DEEPER WITH THIS SYSTEM THAN THE 00 UTC ECMWF. ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE TUESDAY AFTERNOON AND TUESDAY NIGHT AHEAD OF THIS SYSTEM. ANOTHER HIGH PRESSURE RIDGE BUILDS INTO THE REGION THURSDAY AND FRIDAY FOR TRANQUIL WEATHER AND NEAR NORMAL TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... MEM 62 41 61 45 / 50 10 10 10 MKL 59 37 59 41 / 70 10 10 10 JBR 59 38 57 42 / 60 10 10 10 TUP 68 40 63 44 / 50 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && OKULSKI
Hazardous weather outlook, Mar 15, 3:12 AM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 312 AM CDT SAT MAR 15 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-161015- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 312 AM CDT SAT MAR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS PORTIONS OF THE MID SOUTH. SOME MAY BE SEVERE WITH THE PRIMARY THREAT OF LARGE HAIL. DAMAGING WINDS AND LOCALIZED HEAVY RAIN WILL ALSO BE POSSIBLE. THESE STORMS WILL MOVE EAST WITH AN END TO THE SEVERE WEATHER THREAT BY MIDDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY AFTERNOON AND TUESDAY NIGHT AHEAD OF A POWERFUL UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... THE NATIONAL WEATHER SERVICE REQUESTS ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT OFFICIALS...AND LAW ENFORCEMENT THROUGH THIS MORNING. OKULSKI
In the hours before
Special weather statement, Mar 15, 2:45 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 245 AM CDT SAT MAR 15 2008 ARZ018-026-150815- CRAIGHEAD AR-GREENE AR- 245 AM CDT SAT MAR 15 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF BONO AT 245 AM CDT...MOVING EAST AT 50 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CRAIGHEAD AND GREENE COUNTIES...INCLUDING THE CITIES OF BONO...BROOKLAND...JONESBORO AND MONETTE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 315 AM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Mar 15, 3:17 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
317 AM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL 9 E DOWNTOWN MEMPHIS 35.13N 89.89W
03/14/2008 E0.75 INCH SHELBY TN TRAINED SPOTTER
1135 PM HAIL CRAWFORDSVILLE 35.23N 90.33W
03/14/2008 E1.25 INCH CRITTENDEN AR TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZED HAIL
1144 PM HAIL 3 NE TUPELO 34.29N 88.69W
03/14/2008 M0.75 INCH LEE MS TRAINED SPOTTER
PENNY SIZE HAIL REPORTED 3 MILES NORTHEAST OF TUPELO.
1155 PM HAIL 5 SE JONESBORO 35.77N 90.62W
03/14/2008 M0.25 INCH CRAIGHEAD AR TRAINED SPOTTER
PEA SIZE HAIL 5 MILES SOUTHEAST OF JONESBORO.
1200 AM HAIL OLIVE BRANCH 34.95N 89.83W
03/15/2008 M1.75 INCH DESOTO MS EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED IN OLIVE BRANCH.
1205 AM HAIL OLIVE BRANCH 34.95N 89.83W
03/15/2008 M0.75 INCH DESOTO MS TRAINED SPOTTER
0.75 INCH HAIL IS REPORTED IN OLIVE BRANCH.
1205 AM HAIL OLIVE BRANCH 34.95N 89.83W
03/15/2008 M0.88 INCH DESOTO MS COUNTY OFFICIAL
NICKEL SIZE HAIL REPORTED IN OLIVE BRANCH.
1225 AM HAIL CASH 35.80N 90.93W
03/15/2008 E0.88 INCH CRAIGHEAD AR LAW ENFORCEMENT
1225 AM HAIL COLLIERVILLE 35.06N 89.68W
03/15/2008 E1.75 INCH SHELBY TN TRAINED SPOTTER
1230 AM HAIL WEST MEMPHIS 35.15N 90.18W
03/15/2008 E1.25 INCH CRITTENDEN AR TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZED HAIL. GROUND COVERED
1231 AM HAIL CRAWFORDSVILLE 35.23N 90.33W
03/15/2008 M1.75 INCH CRITTENDEN AR COUNTY OFFICIAL
GOLF BALL SIZE HAIL REPORTED IN CRAWFORDSVILLE.
1233 AM HAIL BARTLETT 35.22N 89.84W
03/15/2008 E1.00 INCH SHELBY TN PUBLIC
QUARTER SIZE HAIL REPORTED IN BARTLETT.
1235 AM HAIL 19 SW SOMERVILLE 35.04N 89.59W
03/15/2008 E0.75 INCH FAYETTE TN NWS EMPLOYEE
1240 AM HAIL LAKELAND 35.24N 89.73W
03/15/2008 E0.88 INCH SHELBY TN TRAINED SPOTTER
1244 AM HAIL MARION 35.21N 90.20W
03/15/2008 E1.00 INCH CRITTENDEN AR TRAINED SPOTTER
1255 AM HAIL JONESBORO 35.82N 90.69W
03/15/2008 E0.88 INCH CRAIGHEAD AR LAW ENFORCEMENT
1255 AM HAIL 3 N BARTLETT 35.26N 89.84W
03/15/2008 M0.75 INCH SHELBY TN TRAINED SPOTTER
0105 AM HAIL 8 SW MILLINGTON 35.25N 89.99W
03/15/2008 E0.88 INCH SHELBY TN TRAINED SPOTTER
0111 AM HAIL BAY 35.74N 90.56W
03/15/2008 E0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
0128 AM HAIL 2 N ELLENDALE 35.26N 89.83W
03/15/2008 E0.88 INCH SHELBY TN TRAINED SPOTTER
0135 AM HAIL LEPANTO 35.61N 90.33W
03/15/2008 E0.75 INCH POINSETT AR PUBLIC
0148 AM HAIL DYESS 35.59N 90.21W
03/15/2008 E0.75 INCH MISSISSIPPI AR EMERGENCY MNGR
0312 AM HAIL WYNNE 35.23N 90.79W
03/15/2008 E0.88 INCH CROSS AR PUBLIC
&&
TLSJRSpecial weather statement, Mar 15, 3:18 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 318 AM CDT SAT MAR 15 2008 ARZ048-150845- ST. FRANCIS AR- 318 AM CDT SAT MAR 15 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... ST. FRANCIS COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED OVER PALESTINE AT 318 AM CDT...MOVING EAST AT 45 MPH. PEOPLE IN ST. FRANCIS COUNTY...INCLUDING THE CITIES OF FORREST CITY...MADISON AND PALESTINE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 345 AM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Mar 15, 3:34 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 334 AM CDT SAT MAR 15 2008 ARZ026>028-MOZ113-115-150900- CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-DUNKLIN MO-PEMISCOT MO- 334 AM CDT SAT MAR 15 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... SOUTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES SOUTHWEST OF HORNERSVILLE TO TRUMANN AT 334 AM CDT...MOVING EAST AT 50 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CRAIGHEAD...DUNKLIN...MISSISSIPPI...PEMISCOT AND POINSETT COUNTIES...INCLUDING THE CITIES OF BLYTHEVILLE...CARAWAY...GOSNELL... KEISER...LAKE CITY...LEACHVILLE...LUXORA...MANILA...MONETTE... OSCEOLA...STEELE AND TRUMANN...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 400 AM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Mar 15, 3:51 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 351 AM CDT SAT MAR 15 2008 ARZ048-049-150915- LEE AR-ST. FRANCIS AR- 351 AM CDT SAT MAR 15 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHWESTERN LEE COUNTY IN EASTERN ARKANSAS... WESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED OVER WHEATLEY AT 351 AM CDT...MOVING EAST AT 50 MPH. PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING THE CITIES OF FORREST CITY...MADISON AND PALESTINE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 415 AM CDT. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Mar 15, 3:59 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 359 AM CDT SAT MAR 15 2008 TNZ054-055-150930- DECATUR TN-HENDERSON TN- 359 AM CDT SAT MAR 15 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHERN DECATUR COUNTY IN TENNESSEE... SOUTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF SARDIS AT 359 AM CDT...MOVING EAST AT 55 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN SOUTHERN DECATUR AND SOUTHEASTERN HENDERSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA. TLSJR
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 11:54 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate | 21 min |
| Mar 15, 12:11 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc | 64 min |
| Mar 15, 12:13 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 47 min |
| Mar 15, 12:29 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 46 min |
| Mar 15, 12:40 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 41 min |
| Mar 15, 3:45 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 45 min |
| Mar 15, 4:29 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Tate | 46 min |
| Mar 15, 4:40 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 50 min |
| Mar 15, 5:10 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lee, Marshall, Prentiss, Tippah and 1 more | 50 min |
| Mar 15, 5:17 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Lafayette, Marshall, Panola, Quitman, Tate | 43 min |
| Mar 15, 5:53 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tippah, Tishomingo and 1 more | 52 min |
| Mar 15, 5:54 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Pontotoc, Tate and 1 more | 51 min |
| Mar 15, 6:41 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 35 min |
| Mar 15, 6:44 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Union | 33 min |
| Mar 15, 10:41 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 49 min |
| Mar 14, 11:27 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 48 min |
| Mar 14, 11:43 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 47 min |
| Mar 14, 11:51 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence | 39 min |
| Mar 15, 12:21 AM CDT | Severe Thunderstorm Warning | MEG | Craighead | 39 min |
| Mar 15, 12:28 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 47 min |
| Mar 15, 12:34 AM CDT | Severe Thunderstorm Warning | MEG | Greene, Lawrence | 19 min |
| Mar 15, 12:51 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 39 min |
| Mar 15, 1:00 AM CDT | Severe Thunderstorm Warning | MEG | Poinsett | 20 min |
| Mar 15, 1:01 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 44 min |
| Mar 15, 1:03 AM CDT | Severe Thunderstorm Warning | MEG | Craighead | 42 min |
| Mar 15, 1:09 AM CDT | Severe Thunderstorm Warning | MEG | Randolph | 36 min |
| Mar 15, 1:30 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 45 min |
| Mar 15, 1:56 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 49 min |
| Mar 15, 2:34 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett, St. Francis | 56 min |
| Mar 15, 3:27 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, St. Francis | 18 min |
| Mar 15, 4:01 AM CDT | Severe Thunderstorm Warning | MEG | Lee, St. Francis | 44 min |
| Mar 15, 9:59 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 46 min |
| Mar 15, 12:15 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 45 min |
| Mar 15, 12:58 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Shelby, Tipton | 47 min |
| Mar 15, 10:27 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Madison | 48 min |
Nearby
Flash Flood Warnings in Arkansas, 2008Flash Flood Warnings in Mississippi, 2008Flash Flood Warnings in Tennessee, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.